# SDR WX0A2018111273372

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 50,271 hours, 40,995 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 833703
- Condition: Faulted
- Location: Spoiler Deploy
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPOILER DEPLOYED ANNUNCIATOR ILLIMINATED AND STAYED ON DURING DESCENT.   EMERGENCY DECLARED.  R & R THE LT INBD FLIGHT SPOILER DEPLOYED SENSOR.
